# SDR DALA2025070104876

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,990 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Condition: No Discrepancy
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

9500 REPETITIVE INSP PER SECT II. OF ERA 627055-14 REV A. CORRECTIVE ACTION: ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS EVERY EIGHT THOUSAND (8,000) FLIGHT CYCLES FROM ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR PER ER/A 627055-14 REV A. (1055040)
